Congruence Properties of the Weierstrass Al-Functions.

L. Carlitz

Mathematische Annalen (1960)

  • Volume: 140, page 9-21
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Carlitz, L.. "Congruence Properties of the Weierstrass Al-Functions.." Mathematische Annalen 140 (1960): 9-21. <http://eudml.org/doc/160759>.

@article{Carlitz1960,
author = {Carlitz, L.},
journal = {Mathematische Annalen},
keywords = {number theory},
pages = {9-21},
title = {Congruence Properties of the Weierstrass Al-Functions.},
url = {http://eudml.org/doc/160759},
volume = {140},
year = {1960},
}

TY - JOUR
AU - Carlitz, L.
TI - Congruence Properties of the Weierstrass Al-Functions.
JO - Mathematische Annalen
PY - 1960
VL - 140
SP - 9
EP - 21
KW - number theory
UR - http://eudml.org/doc/160759
ER -

NotesEmbed ?

top

You must be logged in to post comments.